# SDR DLM88001106

- Difficulty date: June 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 24,206 hours, 19,016 cycles
- Engine: Pwa JT8D219
- Engine time: 8,451 hours, 14,314 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 38849302
- Part serial: P80364
- Condition: Ruptured
- Location: Apu
- Part time: 8,451 hours, 14,314 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

APU FIRE WARNING SOUNDED WHILE AT GATE RUNNING APU FOR 5 MIN WITH GEN AND PACKS ON.  CREW SHUTDOWN APU AND FIRED NR 1 EXTINGUISHER.  FOUND FLEX COUPLING AT SURGE CONTROL VALVE BLOWN.  REPLACED NR 1 FIRE EXTINGUISHER AND PUT APU ON MCO 49-00-01A.
